Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 4, NWS Wilmington, OH

February 25, 2011Adams County, Ohio

NWS Wilmington, OH issued this river flood warning at Feb 25, 2011, 3:14 AM EST for Adams County, Ohio. It took effect at Feb 25, 2011, 6:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2011, 3:14 AM EST (08:14 UTC)
In effect from
Feb 25, 2011, 6:00 AM EST
Expired
Feb 25, 2011, 6:23 PM EST
In force
12 hr
Issued by
NWS Wilmington, OH
Flood severity
Minor

County Adams County, OH

The radar

The Cincinnati radar (KILN), 71 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ohio Brush Creek near West Union (WUNO1).

Action stage
11 ft
Minor stage
16 ft
Moderate stage
24 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03237500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WGUS41 KILN 250814
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
314 AM EST FRI FEB 25 2011

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...

  OHIO BRUSH CREEK ABOVE WEST UNION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER DEPTH MAY BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

&&

OHC001-252014-
/O.NEW.KILN.FL.W.0004.110225T1100Z-110226T0550Z/
/WUNO1.1.ER.110225T1100Z.110225T1800Z.110225T2350Z.NO/
314 AM EST FRI FEB 25 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OHIO BRUSH CREEK ABOVE WEST UNION
* UNTIL LATE TONIGHT.
* AT 2 AM THE STAGE WAS 9.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY AROUND DAYBREAK AND 
  CONTINUE TO RISE TO NEAR 19 FEET EARLY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE LATER THIS EVENING.
* AT STAGES NEAR 18 FEET, WATER SPILLS ONTO ROUTE 348...WHILE
  PORTIONS OF PEEBLES AND LOW AREAS EAST OF WEST UNION BECOME 
  FLOODED.
  

$$
2 follow-up statements
268 
WGUS81 KILN 252156
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
456 PM EST FRI FEB 25 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  OHIO BRUSH CREEK ABOVE WEST UNION

OHC001-260556-
/O.EXT.KILN.FL.W.0004.000000T0000Z-110226T0800Z/
/WUNO1.1.ER.110225T1008Z.110225T1730Z.110226T0200Z.NO/
456 PM EST FRI FEB 25 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE THIS EVENING... 
THE FLOOD WARNING CONTINUES FOR
  THE OHIO BRUSH CREEK ABOVE WEST UNION
* UNTIL LATE THIS EVENING.
* AT 4 PM THE STAGE WAS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATER THIS EVENING.
* AT STAGES NEAR 18.0 FEET, WATER AFFECTS ROUTE 348...
  WHILE PORTIONS OF PEEBLES AND LOW AREAS EAST OF WEST UNION ARE 
  FLOODED.
  

$$
134 
WGUS81 KILN 252323
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
623 PM EST FRI FEB 25 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  OHIO BRUSH CREEK ABOVE WEST UNION

OHC001-252353-
/O.CAN.KILN.FL.W.0004.000000T0000Z-110226T0800Z/
/WUNO1.1.ER.110225T1008Z.110225T1730Z.110225T2221Z.NO/
623 PM EST FRI FEB 25 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE OHIO BRUSH CREEK ABOVE WEST UNION
* AT 6 PM THE STAGE WAS 13.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* FLOOD STAGE IS 15 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 7.8 FEET BY TOMORROW MORNING.
* AT STAGES NEAR 15.0 FEET, FLOODING OF MAINLY LOWLAND AREAS OCCURS IN 
  ADAMS COUNTY NEAR OHIO BRUSH CREEK.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Feb 25, 12:23 AM EST, 2 hours 51 minutes earlier.

Area forecast discussion, Feb 25, 12:23 AM EST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1223 AM EST FRI FEB 25 2011

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL LIFT NORTHEAST ALONG THE OHIO
RIVER TONIGHT. THIS WILL ALLOW WIDESPREAD RAIN TO OVERSPREAD THE
REGION THIS EVENING AND CONTINUE INTO FRIDAY MORNING. AS COLDER
AIR MOVES IN BEHIND THE LOW...THE RAIN WILL BEGIN TO CHANGE TO
SNOW LATER TONIGHT ACROSS AREAS TO THE NORTHWEST OF INTERSTATE 71.

&&

.NEAR TERM /THROUGH TODAY/...
A STRENGTHENING LOW PRESSURE SYSTEM CENTERED OVER WESTERN
KENTUCKY THIS EVENING WILL LIFT ALONG THE OHIO RIVER THROUGH THE
OVERNIGHT HOURS. AS THE LOW TRAVELS NORTHEAST...THE LOW LEVEL JET
WILL PERSIST OUT AHEAD OF IT WITH THE NAM INDICATING A 50 TO 70
KNOT 850 JET NOSING UP INTO OUR SOUTHERN AREAS IN THE 03Z TO 09Z
TIME FRAME. THIS COUPLED WITH A FAVORABLE LEFT ENTRANCE REGION OF
THE UPPER LEVEL JET OVER OUR AREA WILL LEAD TO SOME STRONG
DYNAMICS OVERNIGHT. THIS IS REFLECTED IN IMPRESSIVE DEEP
FRONTOGENETIC FORCING ACROSS MUCH OF OUR AREA BY 06Z. AS A
RESULT...WIDESPREAD RAIN HAS FILLED BACK IN ACROSS OUR AREA
THROUGH THE EVENING HOURS AND WILL CONTINUE THROUGH THE NIGHT.
GIVEN STRONG LOW LEVEL FORCING AND SOME WEAK ELEVATED
INSTABILITIES...THUNDER WILL ALSO BE POSSIBLE
OVERNIGHT...ESPECIALLY ACROSS OUR SOUTH. SOUTHERN AREAS DID NOT
RECEIVE QUITE AS MUCH RAIN TODAY AS ORIGINALLY THOUGHT...BUT
GROUND IS STILL SATURATED AND STREAMS ARE RUNNING HIGH. PWS
INCREASE TO ABOUT 300 PERCENT OF NORMAL OVERNIGHT TONIGHT ACROSS
MOST OF OUR SOUTH SO FLOODING IS STILL A SIGNIFICANT CONCERN.
MODELS HAVE TRENDED A TAD FARTHER NORTH WITH THEIR AXIS OF
HEAVIEST RAIN SO WILL ADJUST FLOOD WATCH NORTH ANOTHER TIER OF
COUNTIES.

MEANWHILE...AS LOW BEGINS TO MOVE OFF TO THE EAST...COLDER AIR
WILL BE PULLED DOWN INTO NORTHWEST PORTIONS OF OUR FA OVERNIGHT.
THIS WILL ALLOW FOR PCPN TO CHANGE OVER TO SNOW...WITH PERHAPS A
PERIOD OF SLEET AND/OR FREEZING RAIN DURING THE TRANSITION
PERIOD. DEPENDING ON THE EXACT TIMING OF CHANGEOVER TO SNOW...WE
COULD END UP WITH A SEVERAL HOUR PERIOD OF SOME FAIRLY HEAVY
SNOW...PRIMARILY ACROSS OUR FAR NORTHWEST COUNTIES AS IMPRESSIVE
DEFORMATION AREA SETS UP BETWEEN 06Z AND ABOUT 15Z ACROSS OUR
NORTHWESTERN COUNTIES. THE NAM IS CRANKING OUT SOME PRETTY HIGH
SNOW AMOUNTS ON THE ORDER OF 10 TO 12 INCHES IN THE WAPAKONETA
AREA. WILL NOT GO QUITE THIS HIGH...BUT WILL NUDGE UP AMOUNTS TO 6
TO 10 INCHES FOR MERCER...AUGLAIZE AND HARDIN COUNTIES AND CONTINUE
WITH WINTER STORM WARNING THERE. SNOW AMOUNTS SHOULD THEN DECREASE
HEADING FARTHER SOUTH AND EAST AS CHANGEOVER TO SNOW IN THOSE
AREAS WILL BE LATER. WILL CONTINUE WITH A BUFFER OF ADVISORY
COUNTIES FOR THE REST OF THE AREA TO THE NORTH OF INTERSTATE 70.
GIVEN THE POSSIBILITY OF A SHARP GRADIENT...WE COULD END UP WITH A
WIDE RANGE OF SNOW AMOUNTS ACROSS SOME OF THE NORTHERN ADVISORY
COUNTIES. THE OTHER CONCERN WILL BE INCREASING WINDS AS THE
PRESSURE GRADIENT BEGINS TO TIGHTEN UP LATER TONIGHT INTO FRIDAY
MORNING. THIS WILL RESULT IN AREAS OF BLOWING/DRIFTING SNOW IN
PLACES THAT DO RECEIVE SNOWFALL.

FARTHER SOUTH...RAIN WILL TRY TO CHANGE OVER TO SNOW AS COLDER AIR
MOVES IN AND MORE WIDESPREAD PCPN MOVES OUT OF THE AREA. WE COULD
END UP WITH SOME LESSER ACCUMULATIONS ALONG AND JUST SOUTH OF
INTERSTATE 70...BUT FARTHER SOUTH...DO NOT THINK THERE WILL BE
MUCH IN THE WAY OF ACCUMULATION AS PCPN SHOULD BE TAPERING OFF
BEFORE MUCH OF A CHANGEOVER OCCURS.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
HIGH PRESSURE WILL BRIEFLY BUILD ACROSS THE AREA FOR FRIDAY NIGHT.
HOWEVER...WITH APPROACHING WEAK SYSTEM ACROSS THE GREAT LAKES...WILL
LIKELY SEE ENOUGH CLOUDS ACROSS AT LEAST OUR NORTH TO KEEP TEMPS
FROM DROPPING OFF TOO MUCH IN AREAS ACROSS THE NORTHWEST THAT
RECEIVE SIGNIFICANT SNOWFALL. THIS WEAK DISTURBANCE WILL THEN
PASS ACROSS THE SOUTHERN GREAT LAKES SATURDAY INTO SATURDAY NIGHT.
THIS WILL LEAD TO SOME ISENTROPIC LIFT ACROSS NORTHERN PORTIONS OF
OUR AREA LEADING TO A CHANCE OF SNOW SHOWERS.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
FOCUS IS ON NEXT STRONG LOW FCST TO PUSH ACROSS THE REGION AT
BEGINNING OF PERIOD. WAA WILL PUSH SOME MOISTURE INTO CWA BY SUNDAY
AFTN PER MODELS. LIGHT AMOUNTS WILL KEEP POPS IN CHC CATEGORY FOR
NOW. BETTER DYNAMICS AND MOISTURE WILL MOVE INTO THE AREA SUNDAY
NIGHT AS LOW TRACKS NORTHEAST ACROSS MIDWEST. MODELS QUICKER THAN
PREVIOUS RUNS WITH SYSTEM AND FROPA ON MONDAY. WARMER AIR WITH THIS
SO NO WINTER PRECIP EXCEPT FOR PERHAPS A LITTLE MIX BACK SIDE OF LOW
BY MONDAY AFTN(FLURRIES/SPRINKLES). CONVECTION APPEARS LIKELY WITH
SUCH DYNAMICS ALTHOUGH TIMING NOT THE BEST. WILL HOLD OFF MENTIONING
THUNDER FOR NOW AS BIGGER CONCERN COULD BE STRONG SYNOPTIC WINDS.
TEMPS WILL BE TOUGH DEPENDING ON ANY LEFT OVER SNOW DEPTH IN THE FAR
NORTH ON SUNDAY AND CLOUD COVER AND RAIN. STEADY OR FALLING TEMPS ON
MONDAY IF MODELS PAN OUT.

AFTER MONDAY FLOW BECOMES MORE ZONAL. WEATHER BENIGN WITH LITTLE OR
NO MOISTURE TO WORK WITH. TEMPS WILL BE NEAR NORMAL AND CLOSE TO
GUIDANCE.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
LOW PRESSURE WILL PUSH EAST OF TAF SITES BY SUNRISE. COLD AIR
WILL BRIEFLY CHANGE RAIN TO SNOW BEFORE ENDING. SOME BRIEF ICE MIX
AT DAY AND CMH. IFR CIGS WILL SLOWLY RISE TO MVFR IN THE
AFTERNOON. MAINLY MVFR VSBYS THROUGH PERIOD WITH STRONG WIND
GRADIENT. WINDS DIMINISHING BY LATE AFTERNOON AS GRADIENT WEAKENS.
MVFR CIGS INTO OVERNIGHT FRIDAY NIGHT.

OUTLOOK...THERE IS A GOOD CHANCE OF MVFR CEILINGS SUNDAY INTO
MONDAY ALONG WITH MVFR/IFR VISIBILITIES SUNDAY NIGHT AND MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WARNING UNTIL 11 AM EST THIS MORNING FOR OHZ026-
     034-035.
     FLOOD WATCH UNTIL 8 AM EST THIS MORNING FOR OHZ063>065-070>074-
     077>082-088.
     WINTER WEATHER ADVISORY UNTIL 11 AM EST THIS MORNING FOR
     OHZ042>046-051-052.
KY...FLOOD WATCH UNTIL 8 AM EST THIS MORNING FOR KYZ089>100.
IN...FLOOD WATCH UNTIL 8 AM EST THIS MORNING FOR INZ073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...CONIGLIO/JGL
SHORT TERM...JGL
LONG TERM...PADGETT
AVIATION...PADGETT
Hazardous weather outlook, Feb 24, 4:51 PM EST, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
451 PM EST THU FEB 24 2011

OHZ026-034-035-252200-
HARDIN-MERCER-AUGLAIZE-
451 PM EST THU FEB 24 2011

...WINTER STORM WARNING IN EFFECT UNTIL 11 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.

OHZ042>046-051-052-252200-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-
451 PM EST THU FEB 24 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND MIAMI VALLEY
OF OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.

INZ050-058-059-066-OHZ053>056-060>062-252200-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-
451 PM EST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO AND MIAMI VALLEY OF OHIO.

.DAY ONE...TONIGHT.

RAIN WILL OVERSPREAD THE REGION THIS EVENING AND CONTINUE
OVERNIGHT. THE RAIN MAY BE HEAVY AT TIMES. THE RAIN MAY MIX WITH
SLEET AND SNOW LATE TONIGHT...ESPECIALLY ALONG AND JUST SOUTH OF
INTERSTATE 70. SNOWFALL ACCUMULATIONS WILL GENERALLY BE LESS THAN
AN INCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

RAIN WILL CONTINUE TO CHANGEOVER TO SNOW THROUGH THE MORNING
HOURS...POSSIBLY MIXING WITH SLEET AND FREEZING RAIN AT TIMES.
SNOWFALL ACCUMULATIONS WILL GENERALLY BE LESS THAN AN INCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-252200-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
451 PM EST THU FEB 24 2011

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Feb 24, 11:54 PM EST, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1154 PM EST THU FEB 24 2011

INZ050-OHZ053>056-060>062-250700-
WAYNE-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-
INCLUDING THE CITIES OF...RICHMOND...SPRINGFIELD...LONDON...
COLUMBUS...NEWARK...EATON...DAYTON...XENIA
1154 PM EST THU FEB 24 2011

...WINTRY MIX OF PRECIPITATION OVERNIGHT...

AS TEMPERATURES COOL TO NEAR OR SLIGHTLY BELOW FREEZING DURING THE
OVERNIGHT HOURS ALONG THE INTERSTATE 70 CORRIDOR...RAIN WILL
TRANSITION OVER TO A MIX OF FREEZING RAIN...SLEET AND SNOW. WITH
HEAVY PRECIPITATION RATES...THIS FROZEN PRECIPITATION MAY
ACCUMULATE QUICKLY ON UNTREATED ROADS AND SIDEWALKS. USE CAUTION
IF YOU MUST VENTURE OUT TONIGHT.
Local storm report, Feb 24, 11:59 PM EST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1159 PM EST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     HEAVY SNOW       2 N GETTYSBURG          40.14N 84.50W
02/24/2011  M1.0 INCH        DARKE              OH   TRAINED SPOTTER

&&

JOHNF
Local storm report, Feb 25, 12:42 AM EST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1242 AM EST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 AM     FLOOD            2 SSE BURLINGTON        39.00N 84.71W
02/25/2011                   BOONE              KY   TRAINED SPOTTER

            WATER FLOWING OVER CAMP ERNST ROAD NEAR THE LAKE

&&

JOHNF
Local storm report, Feb 25, 1:13 AM EST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
113 AM EST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 AM     FLOOD            VERSAILLES              39.06N 85.26W
02/25/2011                   RIPLEY             IN   TRAINED SPOTTER

            WATER OVER HIGHWAY 50 IN THREE SEPARATE PLACES.

&&

JOHNF
Special weather statement, Feb 25, 2:10 AM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
210 AM EST FRI FEB 25 2011

OHZ045-046-250915-
UNION OH-DELAWARE-
INCLUDING THE CITIES OF...MARYSVILLE...DELAWARE
209 AM EST FRI FEB 25 2011

...WINTRY MIX OF PRECIPITATION OVERNIGHT...

AN AREA OF SNOW...SLEET...AND SOME FREEZING RAIN WILL BE FOUND
OVER SOUTHERN UNION COUNTY AND CONTINUE TO MOVE NORTHEAST THROUGH
WESTERN DELAWARE COUNTY EARLY THIS MORNING. BETWEEN 2 AND 3
AM...ANY MIXED PRECIPITATION WILL CHANGE OVER TO ALL SNOW. WITH
HEAVY PRECIPITATION RATES...THIS FROZEN PRECIPITATION MAY
ACCUMULATE QUICKLY ON UNTREATED ROADS AND SIDEWALKS.
Local storm report, Feb 25, 2:55 AM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
255 AM EST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     SNOW             CLAYTON                 39.86N 84.36W
02/25/2011  M0.5 INCH        MONTGOMERY         OH   DEPT OF HIGHWAYS

            COUNTY GARAGE

0135 AM     SNOW             CELINA                  40.55N 84.57W
02/25/2011  M0.5 INCH        MERCER             OH   DEPT OF HIGHWAYS

            COUNTY GARAGE

0152 AM     SNOW             BELLEFONTAINE           40.36N 83.76W
02/25/2011  M1.0 INCH        LOGAN              OH   DEPT OF HIGHWAYS

            COUNTY GARAGE. 1.5 ON GROUND.

0150 AM     SNOW             KENTON                  40.64N 83.61W
02/25/2011  M1.0 INCH        HARDIN             OH   DEPT OF HIGHWAYS

            COUNTY GARAGE. 8 INCHES ON GROUND.

0153 AM     SNOW             WAPAKONETA              40.57N 84.19W
02/25/2011  M1.0 INCH        AUGLAIZE           OH   DEPT OF HIGHWAYS

            COUNTY GARAGE. 3.5 INCHES ON GROUND.

0226 AM     SNOW             GREENVILLE              40.10N 84.62W
02/25/2011  M1.5 INCH        DARKE              OH   DEPT OF HIGHWAYS

            COUNTY GARAGE.

0229 AM     SNOW             CELINA                  40.55N 84.57W
02/25/2011  E0.7 INCH        MERCER             OH   LAW ENFORCEMENT

            LESS THAN AN INCH.

0231 AM     SNOW             WAPAKONETA              40.57N 84.19W
02/25/2011  E2.0 INCH        AUGLAIZE           OH   LAW ENFORCEMENT

            HARD TO MEASURE WITH BLOWING SNOW.

0227 AM     SNOW             KENTON                  40.64N 83.61W
02/25/2011  E1.7 INCH        HARDIN             OH   LAW ENFORCEMENT

            INCH AND A HALF TO TWO INCHES.

0225 AM     SNOW             SIDNEY                  40.29N 84.16W
02/25/2011  E1.7 INCH        SHELBY             OH   LAW ENFORCEMENT

            INCH AND A HALF TO TWO INCHES.

&&

JOHNF

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 10:15 PM ESTAreal Flood AdvisoryILNHamilton4 hr
Feb 25, 4:48 AM ESTAreal Flood AdvisoryILNBrown, Butler, Clermont, Hamilton, Warren3 hr
Feb 25, 7:24 AM ESTRiver Flood WarningILNClermont, Hamilton4 hr
Feb 25, 7:24 AM ESTRiver Flood WarningILNRoss5 hr
Feb 25, 7:55 AM ESTRiver Flood WarningILNClermont, Hamilton, Warren4 hr
Feb 25, 10:16 AM ESTRiver Flood WarningILNPike, Scioto42 hr
Feb 25, 10:23 AM ESTRiver Flood WarningILNHocking15 hr
Feb 25, 2:13 PM ESTRiver Flood WarningILNPickaway13 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.